# SDR SIMA20210217003

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Pcu Attach Fitt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCU ATTACH FITTING HAS MIGRATING BUSHINGS ON THE INBD AND OUTBD LUG.  C/A-R &  R LT AILERON PCA FITTING IAW EO-EM-27MR-112.
